Midol Complete Caplets Multi-Symptom Relief

Midol Complete Caplets Multi-Symptom Relief

Midol

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Store at room temperature. Acetaminophen/caffeine/pyrilamine maleate. Multi-symptom relief of cramps, bloating, fatigue, backache & headache. Uses: For the temporary relief of these symptoms associated with menstrual periods: cramps; bloating; water-weight gain; headache
...more >>

Ingredients

Active Ingredients (In Each Caplet)...PurposesAcetaminophen 500mg...Pain RelieverCaffeine 60mg...DiureticPyrilamine Maleate 15mg...Antihistamine Inactive IngredientsCarnauba Wax, Croscarmellose Sodium, FD&C Blue #2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.

Directions

Directions• do not take more than the recommended dose• adults and children 12 years and older: take 2 caplets with water. Repeat every 6 hours, as needed. Do not exceed 6 caplets per day.• children under 12 years: consult a doctor Other InformationStore at room temperature

Always refer to the actual package for the most accurate information